# SDR AALA200802360A

- Difficulty date: October 19, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 26,975 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 9004213
- Condition: Failed
- Location: Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP INFLIGHT - TRAILING EDGE FLAPS ASYMMETRY.  LANDED MSP WITHOUT INCIDENT.  REPLACED NUMBER EIGHT FLAP POSITION SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
